# SDR FDEA201407291997

- Difficulty date: July 29, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 53,199 hours, 22,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79304
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN WILL ONLY ILLUMINATE FOR A FEW SECONDS ON PREFLIGHT TEST.  R & R R1 DOOR EMER SIGN BATTERY PACK IAW MM 33-51-07-2.  OPERATIONS CHECKED NORMAL OK FOR SERVICE.
